# SDR QR9R2022101900002

- Difficulty date: October 19, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720839273
- Aircraft time: 3,425 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: B771M40C1005
- Part serial: 251
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, TRIPLE TACH INTERMITTENT FAILURE. REPLACED TRIPLE TACH IAW 62-41-00,4-3. COMPLETED GROUND RUN AND FLIGHT IAW THE RFM. NO DISCREPANCIES NOTED.
